# SDR DALA13033219206

- Difficulty date: June 30, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,233 hours, 25,534 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR, FORWARD EDGE 2ND FROM BOTTOM DOOR STOP FITTING IS CRACKED AND PAD IS LOOSE.  R & R AFT CARGO COMPARTMENT DOOR, FORWARD EDGE 2ND FROM BOTTOM DOOR STOP FITTING IAW SRM 51-30-05, PARA 7 AND PARA 8, VOL II.
